Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Abdominal cramps and light bleeding after taking alcohol. Mirena inserted. Are these related?

I had Mirena inserted about a year ago and I ve started noticing that whenever I consume a large amount of alcohol, the next day I experience mild to moderate abdominal cramps (same feeling as menstrual cramps) and light bleeding . The cramps typically last all day with varying degrees of severity. Is this something I should be concerned about?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, progesterone at times causes little nausea and delayed gastric emptying which can cause bloated feeling and uneasiness in abdomen. But it would have subsided by now so if persistent then I would suggest you to get an ultrasound for upper abdomen and meet a surgeon for the same. Take care.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor